Jump to content
Important Survey - Please Participate ×

Burning eyes and mouth


[So...]

Recommended Posts

Oh, my goodness, I think I've complained about this before but has anyone out there had burning eyes and mouth?  I don't know what to think of it, as it's been so bad lately. Just wondering if this is really benzo-related? It's driving me crazy...

 

Sophia

Link to comment
Share on other sites

Hi Sophia,

 

Just noticed your thread on burning eyes and mouth. I have both just like you, in fact my eyes feel like I have been staring at the sun. It was one of my first symptoms. I am spending less time on the computer due to the glare becoming so uncomfortable.

 

My mouth is so sore and sensitive it makes some foods and drinks impossible to take. Sometimes I feel like I am drinking bleach and it is really painful.

 

I have had this for over four years now and have had to adjust my diet, I can no longer eat some of my favourite things, which happen to be " Good healthy foods ".

 

Roll on the day when it will be all over. Yipeeeeeeeeeeeeeee

Tiggy

Link to comment
Share on other sites

Thanks clem, tiggy and cnotr,

 

Even if this mouth and eye burning thing are frustrating, it's good to know others have had it.  Tiggy, I don't know how you have stood 4 years of it ~ oh, my goodness! During my taper, it would come, but leave as soon as I leveled out...not so much anymore, it's pretty much a full time gig at the moment!

 

Thanks for your replies!  Love, Sophia

Link to comment
Share on other sites

hi sophia hun - yes i had this bad the first couple months off - the eyes burning and feeling weird and watery or something; like they must look odd to people

i would get it when i was slammed; it was when i had all the sx at one time or something; gurgling, dr/dp, weak, sick, anx and the eye thing

i don't have it anymore in the eyes now.

it will go away for u i am sure sweetheart

Link to comment
Share on other sites

Thanks Pan, I appreciate your encouragement.  I don't know why, but I always feel so alone with each side effect...just need encouragement!  I hope you are feeling much better, as it sounds like you've had a tough week.  Take care, know I'm thinking of you, my teacher buddy!  Love, Sophia
Link to comment
Share on other sites

hi sophia - when i got slammed this week my eyes did the watery burning thing again.  you are such a sweetheart.  i hope you know that always
Link to comment
Share on other sites

Pan,

Sorry to hear that your week hasn't been good and that the eyes are burning again. Mine just continue to burn.....sometimes more, sometimes less ~ but actually, on the bright side, it's one of my least annoying symptoms right now! GI crud and anxiety are my list toppers this month...such fun....NOT!  I keep thinking that it's ME and not the benzo withdrawal....you know the pattern, you think you have some new undiagnosed disease/disorder, and it drives you crazy trying to come up with a solution for it.....and then you go "duh" it probably REALLY is my post-withdrawal kicking in.  One more day left of teaching this week ~ hang in there!  I missed again today as I went to the doctor to discuss the 2 above symptoms....it was a good chat, but of course, not long on solutions.  Take care, Pan! I wish you peace and healing!!! Sophia

Link to comment
Share on other sites

×
×
  • Create New...